MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH RESTORATION ADM X3 INS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS

STRYKER ORTHOPAEDICS-MAHWAH RESTORATION ADM X3 INS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Model Number 1236-2-244
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Injury (2348)
Date of Event 05/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.The following devices were also listed in this report: modular dual mobility insert; 626-00-38d ; 70579102, 22.2mm + 3 lfit v40 head; 6260-9-222 ; 72332005, size 5 accolade ii 127 deg;6721-0535;74204404.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Device not returned.
 
Event or Problem Description
It was reported that the patient's left hip was revised due to pain.An accolade ii stem, 22.2 +3 lfit head, mdm liner and poly insert were revised to competitor femoral devices and 36d 0° insert.Rep provided primary and revision usage sheets and confirmed that no further information will be released.
 
Additional Manufacturer Narrative
Corrected the manufacturing and expiration date.Reported event: an event regarding revision due to pain involving a adm liner was reported.The event was not confirmed.Method & results: device evaluation and results: visual, dimensional, functional and material analysis could not be performed as the device was not returned.Clinician review: no medical records were received for review with a clinical consultant.Device history review: all devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the reported lot.Conclusion: it was reported that the patient's left hip was revised due to pain.The event could not be confirmed, nor the root cause determined because the devices were not returned for evaluation and insufficient medical information was provided.Further information such as medical documentation and returned devices are needed.If the devices and/or additional information are received, this investigation will be reopened and re-evaluated.Product surveillance will continue to monitor for trends.H3 other text : device not returned.
 
Event or Problem Description

Brand Name
RESTORATION ADM X3 INS
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key10137193
Report Number0002249697-2020-01118
Device Sequence Number1762182
Product Code LZO
UDI-Device Identifier04546540665898
UDI-Public04546540665898
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K103233
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Model Number1236-2-244
Device Catalogue Number1236-2-244
Device Lot Number409041
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/20/2020
Supplement Date Received by Manufacturer07/23/2020
Initial Report FDA Received Date06/10/2020
Supplement Report FDA Received Date08/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age60 YR